Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Correction to ``The Wiener integral and the Schrödinger operator''


Author: Donald Babbitt
Journal: Trans. Amer. Math. Soc. 121 (1966), 549-552
MSC: Primary 35.77; Secondary 35.06
Original Article: Trans. Amer. Math. Soc. 116 (1965), 66-78.
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.77, 35.06

Retrieve articles in all journals with MSC: 35.77, 35.06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-66-99993-4
PII: S 0002-9947(66)99993-4
Article copyright: © Copyright 1966 American Mathematical Society